Incremental construction of minimal deterministic ...



Title Incremental construction of minimal deterministic finite cover automata
Author(s) Cezar Campeanu, Andrei Paun, Jason R. Smith
Journal Theoretical Computer Science
Date 2006
Volume 363
Issue 2
Start page 135
End page 148
Abstract We present a fast incremental algorithm for constructing minimal Deterministic Finite Cover Automata (DFCA) for a given language. Since it was shown that the minimal DFCA for a language L has less states than the minimal Deterministic Finite Automata (DFA) for the same language L, this technique seems to be the best choice for incrementally building the automaton for a large language, especially when the number of states in the DFCA is significantly less than the number of states in the corresponding minimal DFA. We have implemented the proposed algorithm and have tested it against the best-known DFCA minimization technique.
DOI 10.1016/j.tcs.2006.07.020

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 601

Adding this citation to "My List" will allow you to export this citation in other styles.